# SDR DKEA2015F00031

- Difficulty date: February 5, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N378MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3700
- Aircraft time: 24,564 hours, 31,909 cycles
- Engine: Pwa PT6A65AR
- Propeller: Hartzl HCB5MP3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overheated
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC TEMPERATURE GAUGES IN THE RED-ZONE WHILE IN FLIGHT.
